MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.(b)(6).(b)(4).Device evaluation: the intraocular lens was not returned as it was disposed of.Therefore, an investigation of the device was not possible.The customer's reported complaint could not be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A review of complaints revealed that one other complaint has been received for this production order number; however, was not related to this complaint.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during the implantation of the intraocular lens, a model pcb00, the trailing haptic was observed fractured.Lens was removed and replaced with a new one.During lens removal incision was enlarged.No further information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9047010
Report Number2648035-2019-01006
Device Sequence Number14173700
Product Code HQL
UDI-Device Identifier05050474558403
UDI-Public(01)05050474558403(17)220204
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005